# SDR F3LA201911270143

- Difficulty date: November 23, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8639
- Aircraft time: 3,550 hours, 1,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: D30664709
- Part serial: M19586
- Condition: No Test
- Location: Door Slide
- Part time: 3,551 hours, 1,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LPL 224900, ITEM 1. ESPU FAILED TEST. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR SLIDE, REFERENCE AMM 25-62-44. PB 401, OPS CHECK GOOD.
